Ice-shelf response to ice-stream discharge fluctuations II. Ideal rectangular ice shelf


Contact
ana.macario [ at ] awi.de

Abstract


Item Type
Article
Authors
Divisions
Programs
Peer revision
ISI/Scopus peer-reviewed
Publication Status
Published
Eprint ID
2013
Cite as
Macayeal, D. R. and Lange, M. A. (1988): Ice-shelf response to ice-stream discharge fluctuations II. Ideal rectangular ice shelf , Journal of Glaciology, Vol 34, No 116, pp. 128-135 .


Share

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item